# SDR ASAA2014020406781

- Difficulty date: February 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 23,188 hours, 7,131 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE LIGHT CAME ON WHEN STARTING APU.  ACFT GROUNDED. CHECKED OIL LEVEL,  OIL WAS FULL RAN BITE CHECK IAW FIM 49-90 TASK 804.  THERE ARE NO CURRENT FAULTS, OPS CHECK APU - OPS CHECKS GOOD-NO HISTORY FOR 30 DAYS.
